# SDR CAL950608

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 0364 - EWR - THE RIGHT MLG RED UNSAFE LIGHT ILLUMINATED WHILE ON APPROACH TO EWR.  ABNORMAL PROCEDURES WERE COMPLIED WITH DURING A GO AROUND AND THE RED LIGHT EXTINGUISHED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT MLG DOWNLOCK SENSOR AT FAULT.  THE DOWNLOCK SENSOR AND CANNON PLUG WAS REMOVED AND REPLACED.  LANDING GEAR INDICATIONS TESTED GOOD.  (M)
